# SDR GTIA2025021038740

- Difficulty date: February 10, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N984NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11554
- Aircraft time: 5,355 hours, 2,387 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Valve
- Part number: C82LL0010
- Part serial: 46376
- Condition: No Test
- Location: Hyd System
- Part time: 405 hours, 187 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GREEN HYD SYSTEM FLUID NEED TO BE SERVICE AND CHECK FOR LEAK-R/R GREEN HYD RESERVOIR DRAIN VALVE IAW AMM 29-11-41. SERVICED GREEN HYD RESERVOIR IAW AMM 12-12-29. NO LEAKS NOTED AT THIS TIME.
